# SDR 95ZZZX1661

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Failed
- Location: Nlg Prox
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOS - FLT 184 - DURING CRUISE ONE HOUR AFTER TAKEOFF, NLG RED UNSAFE LIGHT ILLUMINATED.  DURING APPROACH, RED UNSAFE LIGHT REMAINED ON.  CYCLED LANDING GEAR AND LIGHT WENT OUT.  FOUND NLG PROXIMITY SENSOR MFG PN 8-337-03 BAD.  REPLACED NLG PROXMITY SENSOR.  NOSE LANDING GEAR POSITION AND WARNING SYSTEM CHECKED NORMAL.  CHECK C2D 9-14-94 MCI.
